# SDR CA010823007

- Difficulty date: August 19, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 61,420 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 7244251
- Condition: Shorted
- Location: Acm Overtemp
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

(CAN) DURING TAXI, NR 2 AIR CONDITIONING SYSTEM BECAME NOISY AND PRODUCING SMOKE AND ODOUR IN THE CABIN. NR 2 PACK WAS SHUT DOWN. EMERGENCY EVACUATION WAS EXECUTED DUE TO SMOKE AND ODOUR STILL COMING FROM NR 2 PACK AFTER SHUT DOWN. DURING INVESTIGATION FOUND THAT NR 2 PACK CONTROL VALVE CIRCUIT BREAKER HAD TRIPPED. DURING TROUBLE SHOOTING, IT WAS CONFIRMED THAT THE ACM OVERTEMP SWITCH WAS SHORTED AND CAUSING C/B TO TRIP FOR NR 2 PACK VALVE. OVERTEMP SWITCH WAS REPLACED AND SYSTEM TESTED SERVICEABLE AS PER MAINTENANCE MANUAL.
